# SDR AU960320

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-2
- System (JASC): 3210 · Main Landing Gear
- Part: Cross Tube
- Part number: 4751211113
- Condition: Cracked
- Location: Main Gear Sys
- Component: Bell, FIXEDFLOATS
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOAT LANDING GEAR SYSTEM REAR CROSS TUBE CRACKED AROUND CIRCUMFERENCE IN AREA APPROXIMATELY 304.8MM (12IN) OUTBOARD FROM THE LH MOUNT - CRACK ORIGINATED AT PREVIOUSLY DRILLED HOLE
